Volume 2, Number 1
Preview Issue Next Issue

full paper access

Jia-Qi Liu

J. Comp. Math., 2 (1984), pp. 1-9

Preview Full PDF 94 142 Article preview

full paper access

Guan-Quan Zhang

J. Comp. Math., 2 (1984), pp. 10-23

Preview Full PDF 95 142 Article preview

full paper access

Ping-Qi Pan

J. Comp. Math., 2 (1984), pp. 24-32.

Preview Full PDF 93 151 Article preview

full paper access

Ying-Guang Shi

J. Comp. Math., 2 (1984), pp. 33-40

Preview Full PDF 98 146 Article preview

full paper access

Yuan Xu

J. Comp. Math., 2 (1984), pp. 41-49

Preview Full PDF 93 133 Article preview

full paper access

Qing-Yang Li

J. Comp. Math., 2 (1984), pp. 50-55

Preview Full PDF 96 153 Article preview

full paper access

Qun Lin and Tao Lu

J. Comp. Math., 2 (1984), pp. 56-69

Preview Full PDF 94 149 Article preview

full paper access

Xing-Hua Wang and Shi-Ming Zheng

J. Comp. Math., 2 (1984), pp. 70-76

Preview Full PDF 101 155 Article preview

full paper access

Hou-De Han

J. Comp. Math., 2 (1984), pp. 77-88.

Preview Full PDF 92 152 Article preview

full paper access

Geng-Zhe Chang

J. Comp. Math., 2 (1984), pp. 89-92.

Preview Full PDF 96 157 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80